MathSciNet Relay Station
MathSciNet bibliographic data
MR2195446 (2007g:53085) 53D05 (51H20)
McKay, Benjamin Smooth projective planes. Geom. Dedicata 116 (2005), 157–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement